Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Feeling dizzy, palpitations, nausea, stange sensation in head and body. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
Hello i am qute worried at the moment and thinking of going to the hospital. I have what i think is sinnisitus but i've been feeling really dizzy lately and having heart palpitations this morning i woke up and my head felt like it was going to explode (the front of my head especially) and i feel like i am going to throw up, everything in my head feels clogged i get pins and needles alot and twitches alot...the other day i noticed something weird....i had what felt like little electric shocks in my right hand (abit more intense then pins and needles) Please help im panicing and im scared something bad is going to happen
Posted Fri, 2 Nov 2012 in General Health
Answered by Dr. Jonas Sundarakumar 15 minutes later
Hi and welcome to Healthcare Magic. Thanks for your question...

I understand that you are excessively worried and anxious about your problem. It is possible that many of your recent symptoms could be anxiety-related. Feeling dizzy, palpitations, nausea, stange sensation in your head and body, this fear that something bad is going to happen can all happen with anxiety.

However, since you have mentioned in your medical history that you have "absence epilepsy", it is better to be cautious as these vague symptoms could be associated with that also. I'm not sure if you are taking medication for it regularly.

I would advise to to be on the safer side and so, visit a doctor and have a proper evaluation done.

Wish you good health and a speedy recovery.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor